# SDR SWAA2013072218449

- Difficulty date: June 26, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 51,342 hours, 40,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SPLICE ANGLE CORRODED AT BS 328, RBL 58.  R&R ANGLE IAW SRM & DRAWING.
